Help! How to get rid of a Knot from injection

  1. New Member
    bodyworksten's Avatar
    Join Date
    Nov 2007
    Posts
    6
    Rep Power
    88
    Level
    2
    Lv. Percent
    36%

    Unhappy Help! How to get rid of a Knot from injection


    I gave myself a shot the other day and then went to a 5 day training where I was sitting 10 hours a day! Now I have this huge knot the size of my hand. Its bruised and hurts and lumpy. Anyone know how to get rid of it? Ive been injecting off and on for 5 years. Never a problem like this before

  2. New Member
    richirich_99's Avatar
    Join Date
    Oct 2006
    Posts
    199
    Rep Power
    197
    Level
    12
    Lv. Percent
    25.96%

    try sleeping on a heating pad, and hot showers/bath and massage it, thats the only thing i can think of....what were you injecting? some things seem to cause more soreness than others.
  3. New Member
    bodyworksten's Avatar
    Join Date
    Nov 2007
    Posts
    6
    Rep Power
    88
    Level
    2
    Lv. Percent
    36%

    I did the heating pad and soaked in an epson salts bath and massaged it last night and it seemed to help a great deal. Dinandrol and sustanon. I believe I spelled that wrong. Normally its no big deal. I think it was from sitting everyday for such long hours caused it. It was huge, bruised, rock hard and sore. Still sore but bruising has faded and the size has gone down alot. Geez! The heating pad helps the most. Its all Swedish product.
    •   
       

  4. Banned
    Travis's Avatar
    Join Date
    May 2005
    Age
    32
    Posts
    1,966
    Rep Power
    0
    Level
    32
    Lv. Percent
    53.51%
    Achievements Activity ProPosting Pro

    I would suggest just using a light massage. I've heard a horror story about a guy who was pressing a knot in his delt against a wall corner pretty hard and it did some serious damage then led to infection.

Similar Forum Threads

  1. Stomach Pain L-Arginine-How to get rid of it?
    By pittguy578 in forum Supplements
    Replies: 23
    Last Post: 03-09-2011, 10:58 AM
  2. How to get rid of Gyno
    By eaglesfan93 in forum Supplements
    Replies: 8
    Last Post: 03-06-2011, 04:31 PM
  3. Water Retention!! How to get rid of?
    By packers6211 in forum Supplement Logs
    Replies: 1
    Last Post: 12-25-2010, 11:17 PM
  4. Replies: 0
    Last Post: 01-19-2004, 10:27 AM
  5. Adipose Tissue: What is it & How to get rid of it
    By YellowJacket in forum Exercise Science
    Replies: 0
    Last Post: 03-03-2003, 08:29 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in